Exponential stability for nonlinear filtering
Annales de l'I.H.P. Probabilités et statistiques, Volume 33 (1997) no. 6, p. 697-725
@article{AIHPB_1997__33_6_697_0,
     author = {Atar, Rami and Zeitouni, Ofer},
     title = {Exponential stability for nonlinear filtering},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {33},
     number = {6},
     year = {1997},
     pages = {697-725},
     zbl = {0888.93057},
     mrnumber = {1484538},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1997__33_6_697_0}
}
Atar, Rami; Zeitouni, Ofer. Exponential stability for nonlinear filtering. Annales de l'I.H.P. Probabilités et statistiques, Volume 33 (1997) no. 6, pp. 697-725. http://www.numdam.org/item/AIHPB_1997__33_6_697_0/

[1] R. Atar and O. Zeitouni, Lyapunov Exponents for Finite State Nonlinear Filtering, Siam J. Contr. Optim., Vol. 35, No 1, 1997, pp. 36-55. | MR 1430282 | Zbl 0940.93073

[2] G. Birkhoff, Extensions of Jentzsch's Theorem, Trans. Am. Math. Soc., Vol. 85, 1957, pp. 219-227. | MR 87058 | Zbl 0079.13502

[3] G. Birkhoff, Lattice Theory, Am. Math. Soc. Publ. 25, 3rd ed., 1967. | Zbl 0153.02501

[4] P. Bougerol, Théorèmes limites pour les systèmes linéaires à coefficients markoviens, Prob. Theory Rel. Fields, Vol. 78, 1988, pp. 192-221. | MR 945109 | Zbl 0627.60054

[5] P. Bougerol and J. Lacroix, Products of Random Matrices with Applications to Schrödinger Operators, Birkhäuser, 1985. | MR 886674 | Zbl 0572.60001

[6] E.B. Davies, Heat Kernels and Spectral Theory, Cambridge University Press, 1989. | MR 990239 | Zbl 0699.35006

[7] B. Delyon and O. Zeitouni, Lyapunov exponents for filtering problems, Applied Stochastic Analysis, edited by Davis, M. H. A. and Elliot, R. J., Gordon and Breach Science Publishers, London, pp. 511-521, 1991. | MR 1108433 | Zbl 0738.60033

[8] F. Flandoli and K. Schaumlöffel, Stochastic Parabolic Equations in Bounded Domains: Random Evolution Operator and Lyapunov Exponents, Stochastics and Stochastic Reports, Vol. 29, 1990, pp. 461-485. | MR 1124162 | Zbl 0704.60060

[9] E. Hopf, An Inequality for Positive Linear Integral Operators, Journal of Mathematics and Mechanics, Vol. 12, No. 5, 1963, pp. 683-692. | MR 165325 | Zbl 0115.32501

[10] I. Karatzas and S.E. Shreve, Brownian Motion and Stochastic Calculus, Springer-Verlag, 1991. | MR 1121940 | Zbl 0734.60060

[11] S. Karlin, Total Positivity, Stanford University Press, Stanford, California, 1968. | MR 230102 | Zbl 0219.47030

[12] H. Kunita, Asymptotic Behavior of the Nonlinear Filtering Errors of Markov Processes, J. Multivariate Anal., Vol. 1, 1971, pp. 365-393. | MR 301812 | Zbl 0245.93027

[13] R.S. Liptser and A.N. Shiryayev, A. N. Statistics of Random Processes, Nauka, Moscow, 1974, English ed., Springer-Verlag, New-york, 1977.

[14] D. Ocone and E. Pardoux, Asymptotic Stability of the Optimal Filter with respect to its Initial Condition, Siam J. Contr. Optim., Vol. 34, No. 1, 1996, pp. 226-243. | MR 1372912 | Zbl 1035.93508

[15] K.R. Parthasarathy, Probability Measures on Metric Spaces, Academic Press, New York and London, 1967. | MR 226684 | Zbl 0153.19101

[16] Y. Peres, Domains of Analytic Continuation for the Top Lyapunov Exponent, Ann. Inst. Henri Poincaré, Vol. 28, 1992, No. 1, pp. 131-148. | Numdam | MR 1158741 | Zbl 0794.58023

[17] E. Seneta, Non-negative Matrices and Markov Chains, Springer-Verlag, 1981. | Zbl 0471.60001

[18] L. Stettner, On Invariant Measures of Filtering Processes, Stochastic Differential Systems, Proc. 4th Bad Honnef Conf., 1988, Lecture Notes in Control and Inform. Sci. 126, edited by Christopeit, N., Helmes, K. and Kohlmann, M., Springer, 1989, pp. 279-292. | MR 1236074 | Zbl 0683.93082

[19] L. Stettner, Invariant Measures of the Pair: State, Approximate Filtering Process, Colloq. Math., LXII, 1991, pp. 347-351. | MR 1142935 | Zbl 0795.60028

[20] M. Zakai, On the Optimal Filtering of Diffusion Processes, Z. Wahr. Verw. Geb., Vol. 11, 1969, pp. 230-243. | MR 242552 | Zbl 0164.19201

[21] O. Zeitouni and B.Z. Bobrovsky, On the Joint Nonlinear Filtering-Smoothing of Diffusion Processes, Systems & Control Letters, Vol. 7, 1986, pp. 317-321. | Zbl 0661.93069